Heroin Withdrawal Symptoms

by How To Get Off Drugs Staff on June 25, 2011

Heroin Withdrawal Symptoms

Heroin Withdrawal symptoms are some of the nastiest an addict can experience compared to Withdrawal from any other drug. The individual who has become physically as well as psychologically dependent on heroin will experience heroin Withdrawal with an abrupt discontinuation of use or even a decrease in their daily amount of heroin taken. The onset of heroin Withdrawal symptoms begin six to eight hours after the last dose is administrated. Major heroin withdrawal symptoms peak between 48 and 72 hours after the last dose of heroin and subdue after about one week. The symptoms of heroin withdrawal produced are similar to a bad case of the flu.

Symptoms of Heroin withdrawal include but are not limited to: dilated pupils, shaking pilo-erection (goose bumps), chills or profuse sweating, panic, watery eyes, irritability, runny nose, jitteriness, yawning, loss of appetite, tremors, chills, nausea, muscle cramps, insomnia stomach, cramps, diarrhea, vomiting

Previous post:

Next post:

1-877-443-5774